Applications of Mathematics

, Volume 59, Issue 5, pp 589–607 | Cite as

Complete convergence of weighted sums for arrays of rowwise φ-mixing random variables

Article

Abstract

In this paper, we establish the complete convergence and complete moment convergence of weighted sums for arrays of rowwise φ-mixing random variables, and the Baum-Katz-type result for arrays of rowwise φ-mixing random variables. As an application, the Marcinkiewicz-Zygmund type strong law of large numbers for sequences of φ-mixing random variables is obtained. We extend and complement the corresponding results of X. J. Wang, S. H. Hu (2012).

Keywords

complete convergence φ-mixing sequence Marcinkiewicz-Zygmund type strong law of large numbers 

MSC 2010

60B10 60F15 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    J.-I. Baek, I.-B. Choi, S.-L. Niu: On the complete convergence of weighted sums for arrays of negatively associated variables. J. Korean Stat. Soc. 37 (2008), 73–80.CrossRefMATHMathSciNetGoogle Scholar
  2. [2]
    J.-I. Baek, S.-T. Park: Convergence of weighted sums for arrays of negatively dependent random variables and its applications. RETRACTED. J. Theor. Probab. 23 (2010), 362–377; retraction ibid. 26 (2013), 899–900.CrossRefMATHMathSciNetGoogle Scholar
  3. [3]
    L. E. Baum, M. Katz: Convergence rates in the law of large numbers. Trans. Am. Math. Soc. 120 (1965), 108–123.CrossRefMATHMathSciNetGoogle Scholar
  4. [4]
    P. Chen, T.-C. Hu, X. Liu, A. Volodin: On complete convergence for arrays of row-wise negatively associated random variables. Theory Probab. Appl. 52 (2008), 323–328; and Teor. Veroyatn. Primen. 52 (2007), 393–397.CrossRefMATHMathSciNetGoogle Scholar
  5. [5]
    P. Chen, T.-C. Hu, A. Volodin: Limiting behaviour of moving average processes under negative association assumption. Theory Probab. Math. Stat. 77 (2008), 165–176; and Teor. Jmovirn. Mat. Stat. 77 (2007), 149–160.CrossRefMathSciNetGoogle Scholar
  6. [6]
    R. L. Dobrushin: Central limit theorem for non-stationary Markov chains. I, II. Teor. Veroyatn. Primen. 1 (1956), 72–89; Berichtigung. Ibid. 3 (1958), 477.MATHMathSciNetGoogle Scholar
  7. [7]
    P. Erdős: On a theorem of Hsu and Robbins. Ann. Math. Stat. 20 (1949), 286–291.CrossRefGoogle Scholar
  8. [8]
    M. L. Guo: Complete moment convergence of weighted sums for arrays of rowwise φ-mixing random variables. Int. J. Math. Math. Sci. 2012 (2012), Article ID 730962, 13 pp.Google Scholar
  9. [9]
    P. L. Hsu, H. Robbins: Complete convergence and the law of large numbers. Proc. Natl. Acad. Sci. USA 33 (1947), 25–31.CrossRefMATHMathSciNetGoogle Scholar
  10. [10]
    T.-C. Hu, M. Ordóñez Cabrera, S. H. Sung, A. Volodin: Complete convergence for arrays of rowwise independent random variables. Commun. Korean Math. Soc. 18 (2003), 375–383.CrossRefMATHMathSciNetGoogle Scholar
  11. [11]
    A. Jun, Y. Demei: Complete convergence of weighted sums for ϱ*-mixing sequence of random variables. Stat. Probab. Lett. 78 (2008), 1466–1472.CrossRefMATHMathSciNetGoogle Scholar
  12. [12]
    V. M. Kruglov, A. I. Volodin, T.-C. Hu: On complete convergence for arrays. Stat. Probab. Lett. 76 (2006), 1631–1640.CrossRefMATHMathSciNetGoogle Scholar
  13. [13]
    A. Kuczmaszewska: On complete convergence for arrays of rowwise dependent random variables. Stat. Probab. Lett. 77 (2007), 1050–1060.CrossRefMATHMathSciNetGoogle Scholar
  14. [14]
    A. Kuczmaszewska: On complete convergence for arrays of rowwise negatively associated random variables. Stat. Probab. Lett. 79 (2009), 116–124.CrossRefMATHMathSciNetGoogle Scholar
  15. [15]
    M. Peligrad: Convergence rates of the strong law for stationary mixing sequences. Z. Wahrscheinlichkeitstheor. Verw. Geb. 70 (1985), 307–314.CrossRefMATHMathSciNetGoogle Scholar
  16. [16]
    M. Peligrad, A. Gut: Almost-sure results for a class of dependent random variables. J. Theor. Probab. 12 (1999), 87–104.CrossRefMATHMathSciNetGoogle Scholar
  17. [17]
    D. H. Qiu, T.-C. Hu, M. O. Cabrera, A. Volodin: Complete convergence for weighted sums of arrays of Banach-space-valued random elements. Lith. Math. J. 52 (2012), 316–325.CrossRefMATHMathSciNetGoogle Scholar
  18. [18]
    Q. M. Shao: A moment inequality and its applications. Acta Math. Sin. 31 (1988), 736–747. (In Chinese.)MATHGoogle Scholar
  19. [19]
    A. T. Shen, X. H. Wang, J. M. Ling: On complete convergence for non-stationary φ-mixing random variables. Commun. Stat. Theory Methods, DOI:10.1080/03610926.2012.725501.Google Scholar
  20. [20]
    G. Stoica: Baum-Katz-Nagaev type results for martingales. J. Math. Anal. Appl. 336 (2007), 1489–1492.CrossRefMATHMathSciNetGoogle Scholar
  21. [21]
    G. Stoica: A note on the rate of convergence in the strong law of large numbers for martingales. J. Math. Anal. Appl. 381 (2011), 910–913.CrossRefMATHMathSciNetGoogle Scholar
  22. [22]
    S. H. Sung: Moment inequalities and complete moment convergence. J. Inequal. Appl. 2009 (2009), Article ID 271265, 14 pp.Google Scholar
  23. [23]
    S. H. Sung: Complete convergence for weighted sums ofϱ*-mixing random variables. Discrete Dyn. Nat. Soc. 2010 (2010), Article ID 630608, 13 pp.Google Scholar
  24. [24]
    S. H. Sung: On complete convergence for weighted sums of arrays of dependent random variables. Abstr. Appl. Anal. 2011 (2011), Article ID 630583, 11 pp.Google Scholar
  25. [25]
    S. H. Sung, A. I. Volodin, T.-C. Hu: More on complete convergence for arrays. Stat. Probab. Lett. 71 (2005), 303–311.CrossRefMATHMathSciNetGoogle Scholar
  26. [26]
    X. J. Wang, S. H. Hu: Some Baum-Katz type results for φ-mixing random variables with different distributions. Rev. R. Acad. Cienc. Exactas Fís. Nat., Ser. A Mat., RACSAM 106 (2012), 321–331.CrossRefMATHGoogle Scholar
  27. [27]
    X. J. Wang, S. H. Hu, W. Z. Yang, Y. Shen: On complete convergence for weighted sums of φ-mixing random variables. J. Inequal. Appl. 2010 (2010), Article ID 372390, 13 pp.Google Scholar
  28. [28]
    X. J. Wang, S. H. Hu, W. Z. Yang, X. H. Wang: Convergence rates in the strong law of large numbers for martingale difference sequences. Abstr. Appl. Anal. 2012 (2012), Article ID 572493, 13 pp.Google Scholar
  29. [29]
    X. J. Wang, S. H. Hu, W. Z. Yang, X. H. Wang: On complete convergence of weighted sums for arrays of rowwise asymptotically almost negatively associated random variables. Abstr. Appl. Anal. 2012 (2012), Article ID 315138, 15 pp.Google Scholar
  30. [30]
    Q. Y. Wu: Probability Limit Theory for Mixed Sequence. China Science Press, Beijing, 2006. (In Chinese.)Google Scholar
  31. [31]
    Q. Y. Wu: A complete convergence theorem for weighted sums of arrays of rowwise negatively dependent random variables. J. Inequal. Appl. 2012 (2012), Article ID 50, 10 pp. (electronic only).Google Scholar
  32. [32]
    L. X. Zhang, J. W. Wen: The strong law of large numbers for B-valued random fields. Chin. Ann. Math., Ser. A 22 (2001), 205–216. (In Chinese.)MATHMathSciNetGoogle Scholar
  33. [33]
    X. C. Zhou, J. G. Lin: On complete convergence for arrays of rowwise ϱ-mixing random variables and its applications. J. Inequal. Appl. 2010 (2010), Article ID 769201, 12 pp.Google Scholar

Copyright information

© Institute of Mathematics of the Academy of Sciences of the Czech Republic, Praha, Czech Republic 2014

Authors and Affiliations

  1. 1.Department of StatisticsAnhui UniversityHefeiP. R. China

Personalised recommendations